National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274125

Case Details

VAERS ID: 274125 (history)  
Form: Version 1.0  
Age: 26.0  
Gender: Female  
Location: New York  
Vaccinated:2007-01-09
Onset:2007-01-09
   Days after vaccination:0
Submitted: 2007-03-14
   Days after onset:63
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0868F / 1 UN / IM

Administered by: Other       Purchased by: Private
Symptoms: Erythema, Flushing, Hot flush, Skin warm
SMQs:, Anaphylactic reaction (broad), Hypersensitivity (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: CYMALTA; PREVACID; ZELNORM; LAMISIL
Current Illness: Allergic reaction to anitbiotics
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: None
CDC Split Type: WAES0702USA00772

Write-up: This is in follow-up to report (s) previously submitted on 3/14/2007. Information has been received from medical assistant via a company representative concerning the 26 year old female medical assistant who, on an unspecified date, was vaccinated with a dose of HPV. The medical assistant reported that after her vaccination with HPV, "her face turned very red and hot". The medical assistant recovered on an unspecified date. The patient (medical assistant) sought unspecified medical attention. Additional information has been requested. Information has been received from medical assistant via a company representative concerning the 26 year old female medical assistant with an allergy to LEVAQUIN who on 09-JAN-2007 at 5:00 PM, was vaccinated IM into the deltoid with a first dose of GARDASIL (Lot# 6353736/0868F). Concomitant therapy included CYMBALTA, PREVACID, LAMISIL and ZELNORM. There was no illness at the time of vaccination. The medical assistant reported that after her vaccination with GARDASIL at 5:00PM on 09-JAN-2007, "her face turned very red and hot". She also reported that she felt flushing sensation on her face, neck and chest turned beet red like a severe sunburn that lasted about 2 hours, recovered 09-JAN-2007. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274125


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166